# SDR CALA2012110200735

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 21,066 hours, 6,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A0010
- Condition: Dented
- Location: Bs 951
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FORWARD AND BELOW L2 DOOR 8 INCHES AFT OF BS 951.0 6 INCHES BELOW S17L 1.1"X1.8"X.059" DEEP.
